American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15B57) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Jussi Behrndt, Seppo Hassi, Hendrik Wietsma and Henk de Snoo. Antitonicity of the inverse for selfadjoint matrices, operators, and relations. Proc. Amer. Math. Soc. 142 (2014) 2783-2796.
Abstract, references, and article information   
View Article: PDF

[2] Krishnendu Gongopadhyay and Shiv Parsad. Classification of quaternionic hyperbolic isometries. Conform. Geom. Dyn. 17 (2013) 68-76.
Abstract, references, and article information   
View Article: PDF

[3] Krishnendu Gongopadhyay. Algebraic characterization of isometries of the complex and the quaternionic hyperbolic $3$-spaces. Proc. Amer. Math. Soc. 141 (2013) 1017-1027.
Abstract, references, and article information   
View Article: PDF

[4] John P. D’Angelo and Jiří Lebl. Pfister’s theorem fails in the Hermitian case. Proc. Amer. Math. Soc. 140 (2012) 1151-1157. MR 2869101.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1